# SDR HEEA127272

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N292PH
- Make and model: Skrsky S92A
- Aircraft serial: 920008
- Aircraft time: 6,677 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9265015820101
- Part serial: B00600013
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 3 HYD SYS FAILED.  PERFORMED EMERGENCY PROCEDURES AND RETURNED TO BASE.  MX FOUND THE SPLINE ADAPTER PN 92351-15284-101 HAD BACKED OFF THE DRIVE SHAFT IN THE TRANSMISSION.  HYD PUMP INSTALLED HAD THE OLD STYLE SHAFT WHICH WOULD ALLOW THE SPLINE ADAPTER TO SHIFT.  REPLACED THE PUMP WITH A PUMP THAT HAD A MODIFIED SHAFT TO KEEP THE SPLINE ADAPTER FROM SHIFTING AND INSTALLED A NEW SPLINE ADAPTER.
